# SDR UALA2009122904050

- Difficulty date: December 29, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 38,750 hours, 10,515 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Circuit Card
- Part number: 285T00946
- Part serial: 3062
- Condition: Malfunctioned
- Location: A/C Pack Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL 4 PACK CONTROLLERS FLUCTUATING IN AUTO,   A PREVIOUS AUTO EVENT SHOWED PACK OUT TEMP LEF +21 AND RT -2. SUSPECT THE RAM AIR SYS ON THE RT SIDE IS OFF SCHEDULE WITH THE PACK TEMP CONTROLLER. THE TEMP CONTROLLER CARD ON THE RT SIDE MAY BE AT FAULT. (LT PREVIOUSLY REPLACED.) POSSIBLE TEMP CONTROL VALVE NOT OPERATING PROPERLY. REPLACED TEMP CONTROLLER CARD ASSY RT M10404, CHECKS OK.  CHECKED SENSE LINES AND FOUND LINE AT LOW LIMIT VALVE PACK OUTLET PORT VERY LOOSE. SECURED LINE. LEAK AND OP CKS OK.  ALSO RPL'D TRIM AIR PRESSURE AIR REGULATING VALVE DUE TO STICKING.
